# SDR USAABB04037

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND EMERGENCY LIGHTS IN THE FORWARD CABIN INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE FORWARD AISLE.  OPS CHECKS OK.  (M)
